# SDR 96ZZZM794

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, EGRESS LIGHT AT SEAT ROW 15 THROUGH 19 ILLUMINATED.  FOUND BATTERY PACK WEAK.  REPLACED BATTERY PACK AND EGRESS LIGHTS OPERATION CHECKED NORMAL.
